# SDR UIEA2021010100001

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,736 hours, 21,650 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYSTEM STATUS MESSAGE DISPLAYED.  "WXR FAIL" MESSAGE DISPLAYED ON HSI DISPLAY.  FOUND ENROUTE CB WX RADAR F2 F23 OPEN, CLOSED CB OPERATIONS NORMAL.  PERFORMED FIM TASK 34-43 FAULT TREE 805 "WXR BITE", FOUND THE WEATHER SYSTEM OPERATES NORMALLY.  NO DEFECTS AT THIS TIME.
